# SDR DALA13031249247

- Difficulty date: June 19, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N947DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53355
- Aircraft time: 35,756 hours, 32,166 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 815
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE SKIN AT BS 815 BETWEEN LONGERON 27L AND 28L HAD CORROSION ON BOTH SIDE OF BUTT SPLICE.  REPAIRED LT FUSELAGE SKIN AT STA 815 BETWEEN LONGERON 27L-28L IAW SRM 53-31-03, FIG 11.
